# SDR CAL960193

- Difficulty date: February 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12313
- Make and model: Boeing 7373T0
- Aircraft serial: 23364
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Part time: 33,232 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GSO - INSPECTION FOUND THE C-1 DOOR SKIN DENTED AND CREASED IN SEVERAL PLACES ABOVE DOOR HANDLE LEVEL.  THE DAMAGED AREA OF SKIN WAS CUT OUT.  DOUBLER REPAIRS WERE FABRICATED AND INSTALLED IAW SRM 52-00-01, 51-20-01, AND 51-40-00.  (M)
